Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOI causes hypotension - What's the mechanism?

Posted by SLS on April 25, 2004, at 10:39:27

In reply to Re: MAOI causes hypotension - What's the mechanism? SLS, posted by King Vultan on April 25, 2004, at 10:03:37

Hi Todd.

Nardil sure is a weird drug, isn't it? My heart rate decreases also, especially at dosages of 75mg and higher. As far as blood pressure is concerned, it plummeted to the point of my not being able to stand up when I added imipramine to it. However, I found that adding desipramine potentiated the hypotensive effect of Nardil to only a modest degree. Preskorn is something, isn't he?

As I described in another thread, I experienced a hypotensive crisis when starting clorgyline after pretreatment with idazoxan. I wrote in that post that I thought my BP was between 30-35 mm Hg. Actually, it was in the 20s during the hypotensive episode. Like you, my pressure every day at the NIH was in in the low 30s for the many weeks that I took clorgyline. They didn't understand how I was able to walk upright.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:339531
URL: http://www.dr-bob.org/babble/20040423/msgs/339839.html